×

Found 4,225 Documents (Results 1–100)

100
MathJax

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software